厦门大学数学学院师资队伍
School of Mathematical Sciences Xiamen University
师资队伍

 

Education

09/2009-06/2014  Ph.D in Probability and Statistics, Academy of Mathematics and Systems Science, Chinese Academy of Sciences

09/2005-06/2009  B.S. in Mathematics, Fujian Normal University

Employment

09/2016-Present Assistant Professor, School of Mathematical Sciences, Xiamen University

07/2014-07/2016  Postdoc, School of Mathematical Sciences, Peking University

Research Interest

Dirichlet Form, Stochastic Control, SPDE, Biomathmatics

Publications

1. Chen, Xian; Ma, Zhi-Ming*; Wang, Ying. Markov jump processes in modeling coalescent with recombination. Annals of Statistics 42 (2014), 129–161.

2. Chen, Xian; Ma, Zhi-Ming*. A transformation of Markov jump processes and applications in genetic study. Discrete and Continuous Dynamical Systems-Series A 34 (2014), 5061–5084.

3. Wei, Qingda;  Chen Xian*. Constrained stochastic games with the average payoff criteria. Operations Research Letters 43 (2015), 83-88. 

4.  Wei, Qingda; Chen Xian*. Stochastic gmes for continuous-time jump processes under finite-horizon payoff criterion. Applied Mathematics and Optimization 74, (2016), 273-301.

 5. Wei, Qingda; Chen Xian*.  Continuous-time Markov decision processes under the risk-sensitive average cost criterion. Operations Research Letters 44 (2016), 457-462.

6.  Chen Xian, Jia Chen*. Identification of unstable fixed points for randomly perturbed dynamical systems with multistability. Journal of Mathematical Analysis and Applications 446 (2017), 521-545.

 
 
 
简介
 
系别:
概率统计系
办公室:新504
教师:陈娴
职称:助理教授
职务:教师
Phone:0592-2580650
Email:
chenxian@xmu.edu.cn
研究方向:
狄氏型,随机控制,SPDE,生物数学